Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Real analytic desingularization and subanalytic sets: an elementary approach
HTML articles powered by AMS MathViewer

by H. J. Sussmann PDF
Trans. Amer. Math. Soc. 317 (1990), 417-461 Request permission

Abstract:

We give a proof of a theorem on desingularization of real-analytic functions which is a weaker version of H. Hironaka’s result, but has the advantage of being completely self-contained and elementary, and not involving any machinery from algebraic geometry. We show that the basic facts about subanalytic sets can be proved from this result.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 32B20, 32C45
  • Retrieve articles in all journals with MSC: 32B20, 32C45
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 317 (1990), 417-461
  • MSC: Primary 32B20; Secondary 32C45
  • DOI: https://doi.org/10.1090/S0002-9947-1990-0943608-5
  • MathSciNet review: 943608